Sudafed Congestion& Headache Max Strength 16s

KSh 1,600.00

Sudafed congestion & headache relief max strength capsules contain three active ingredients, paracetamol (500mg), phenylephrine (6.1mg) and caffeine (25mg).

SKU: TSP56113 Categories: , Tag:
Need Help?